Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 262, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2022, 2:30 PM EDT for Troup County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2022, 2:30 PM EDT (18:30 UTC)
- Expired
- Jul 21, 2022, 3:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Troup County, GA
The radar
The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 2:35 PM EDT | TSTM WND DMG | 4 Nne Cannonville, GA | NEARLY A DOZEN REPORTS OF DOWNED TREE AND POWERLINES WEST OF AND IN WESTERN LAGRANGE, IN THE US HWY 29 AND ROANOKE RD VACINITY. REPORTS INCL TREE DOWN ON A HOUSE ON W POINT RD AND A TREE ON A VEHICLE ON 4TH AVE. |
| Jul 21, 2:46 PM EDT | HAIL 1 | 1 N Lagrange, GA | QUARTER-SIZE HAIL REPORTED NEAR THE INTERSECTION OF NEW FRANKLIN RD AND PRIVATE ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1567 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
966
WUUS52 KFFC 211830
SVRFFC
GAC285-211915-
/O.NEW.KFFC.SV.W.0262.220721T1830Z-220721T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
230 PM EDT Thu Jul 21 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Troup County in west central Georgia...
* Until 315 PM EDT.
* At 229 PM EDT, a severe thunderstorm was located over LaGrange,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
LaGrange, Mountville, Big Springs, Wares Crossroads, Louise, Baughs
Crossroads and Smiths Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3316 8514 3307 8486 3295 8486 3287 8495
3287 8497 3309 8521
TIME...MOT...LOC 1829Z 302DEG 12KT 3306 8505
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
809
WWUS52 KFFC 211851
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Thu Jul 21 2022
GAC285-211915-
/O.CON.KFFC.SV.W.0262.000000T0000Z-220721T1915Z/
Troup GA-
251 PM EDT Thu Jul 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL TROUP COUNTY...
At 250 PM EDT, a severe thunderstorm was located near LaGrange,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
LaGrange, Mountville, Big Springs, Wares Crossroads, Louise, Baughs
Crossroads and Smiths Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3312 8502 3307 8488 3295 8486 3287 8495
3287 8497 3306 8518 3314 8507
TIME...MOT...LOC 1850Z 302DEG 12KT 3302 8498
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$234
WWUS52 KFFC 211908
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
308 PM EDT Thu Jul 21 2022
GAC285-211918-
/O.EXP.KFFC.SV.W.0262.000000T0000Z-220721T1915Z/
Troup GA-
308 PM EDT Thu Jul 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TROUP COUNTY WILL
EXPIRE AT 315 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3312 8502 3307 8488 3295 8486 3287 8495
3287 8497 3306 8518 3314 8507
TIME...MOT...LOC 1908Z 302DEG 12KT 3299 8492
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:57 PM EDT, 33 minutes earlier.
Area forecast discussion, Jul 21, 1:57 PM EDT, 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 157 PM EDT Thu Jul 21 2022 ...Updated for 18Z Aviation Discussion... .PREV DISCUSSION... /Issued 1131 AM EDT Thu Jul 21 2022/ UPDATE... The line showers and thunderstorms from that came in from TN this morning is beginning to diminish, but current radar loop is showing some redevelopment to the west of the metro. Have updated the forecast to reflect recent trends in precipitation and temperature. Guidance has struggled with the setup today, so coverage and timing remains to be seen. This morning's sounding diagnosing CAPE at 2500+ J/kg and PWATs hovering at 2.0" still leads to concerns over severe weather and flash flooding. PREV DISCUSSION... /Issued 746 AM EDT Thu Jul 21 2022/ Updated for 12Z Aviation Discussion... PREV DISCUSSION... /Issued 420 AM EDT Thu Jul 21 2022/ SHORT TERM /Today through Friday/... Current satellite loop shows some mid to high clouds moving south out of TN from the earlier storms. There area also some low clouds forming over central and south GA. The storms from earlier have diminished with the current convective activity confined to KY/TN for the moment. The storms over TN are moving SE and if they hold together they should push into Extreme N GA just before daybreak. The latest run of the HRRR model shows these storms diminishing just before they reach the GA/TN boarder, While the NAM NEST shows them pushing int oN GA and into the ATL area by 12z. Just looking at the current radar trends it does appear they are diminishing so leaning towards the HRRR solution but still not confident as to what will actually happen. Expecting convective activity to ramp ramp up again this afternoon as SPC has much of the forecast area in a Slight Risk. A weak frontal boundary over N GA this morning will sink south and stall over Central GA this afternoon. This boundary combined with increased instability indices, Daytime heating, and a very moist atmosphere will be a prime environment for isolated severe storms Today. Low level lapse rates >7.5C, SBCAPE between 3000-4000+ J/kg, and Precipitable waters in the 1.8 to 2.1 inch range will help spark severe thunderstorms producing damaging wind gusts, isolated instances of hail, and periods of heavy rain. More widespread coverage of clusters of thunderstorms are possible today and activity could begin a bit earlier than yesterday. While temperatures will hover near climatological normals (in the upper 80s and low 90s), dewpoints in the mid to upper 70s will make heat indices soar to near heat advisory levels. Still no plans to issue one today as most locations approach indices just under criteria and rain from thunderstorm activity as well as cold pools overspreading large areas may help to limit temperatures. 01 LONG TERM /Friday Night through Wednesday/... Saturday and Sunday... What appeared to be ridging that would develop across TN over the weekend in yesterdays model runs is delayed and remains centered to the west of the area this weekend in the latest runs. ECMWF is less aggressive at establishing any sort of ridge across the area while the GFS bridges a 700mb ridge over the top and north of the area. At the surface, the deep moisture axis and remnant surface boundary will remain stretched across the southern part of the state and serve as a focus for afternoon and evening storms....thus pops will remain highest across the southern tier...ie south of I20... and taper with northward extent. This is evident in all the guidance regardless of the strength or lack there of, of any ridging to our north. Regardless...pops will be in the forecast through the weekend with temps running a few degrees above normal. Monday through Wednesday... Model differences start to appear Monday which manifest themselves by Tuesday across the southern US. GFS and to some degree the Canadian suggest a little more ridging developing across the mid-south centered over the Arklamiss region which keeps heights higher across the southeast. The ECMWF keeps the SE in a break between a stronger Atlantic mid level ridge and the persistent ridge over the west and southern plains. The result is a more pronounced BL moisture axis across the area which would result in higher pops through mid week. It remains to be seen which of the model solutions will be correct as the timing of a mid level shortwave working through the flow from the NW US into the mid Atlantic States by Tue per ECMWF is a part of the reason for the differences. All solutions at least keep a moist BL, even within the solutions suggesting a mid level ridge nearby resulting in at least chances of rain/storms each day. NBM guidance maximizes pops area wide Monday and Tuesday running 40-60 pct each day. Slightly lower on Wed...likely due to uncertainties creeping into the guidance at that point. -Stellman 30 AVIATION... 18Z Update... VFR conditions this afternoon and evening with the chance for more SHRA/TSRA between generally 20-02Z. Both cigs and vsbys are anticipated to go IFR/LIFR at all TAF sites in the early morning hours generally after 10Z returning to MVFR around 14-15Z. VCSH possible in the morning at MCN/CSG and in the early afternoon at ATL. WSW winds between 5-10KT could gust up to 25-30KT in any storms that develop. //ATL Confidence...18Z Update... Low confidence on TSRA and vsbys. Medium confidence on cigs. High confidence on all other elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 91 71 88 71 / 100 40 40 40 Atlanta 91 72 88 73 / 70 60 50 40 Blairsville 86 67 88 66 / 100 40 20 20 Cartersville 91 71 90 71 / 100 60 30 30 Columbus 93 73 87 73 / 60 60 70 60 Gainesville 89 72 89 71 / 100 40 40 30 Macon 93 73 89 73 / 70 60 70 60 Rome 94 72 95 72 / 100 50 10 20 Peachtree City 91 70 87 71 / 70 70 60 50 Vidalia 93 74 91 74 / 50 30 70 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KAL LONG TERM....30 AVIATION...KAL
Hazardous weather outlook, Jul 21, 9:54 AM EDT, 4 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 954 AM EDT Thu Jul 21 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221400- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 954 AM EDT Thu Jul 21 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A line of strong storms currently extending from Rome to Athens has been moving south through north Georgia this morning causing gusty winds, frequent lightning, and heavy rainfall. This line is slowing and will move southeast throughout the morning. As the line slows the threat will shift to flooding considering the widespread areas of heavy rain in occurring in urban areas and areas that have already received heavy rainfall. Another round of thunderstorms will possibly develop later this afternoon and potentially organize into a strong line of storms which will move south through the area. Damaging winds will be the main threat which may result in downed trees due to wet soils from previous days rains. Frequent lightning and heavy rainfall will also be possible with any storms today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are possible each afternoon and evening across much of the forecast area this weekend into next week. Some storms each day could become strong to severe capable of producing gusty winds, frequent lightning, and heavy rainfall, however no widespread severe threat is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 21, 12:30 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
1230 PM EDT Thu Jul 21 2022
GAZ042-044-053-054-211645-
Fayette GA-Coweta GA-Carroll GA-South Fulton GA-
1230 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of west central
Fayette, southeastern Carroll, Coweta and southwestern Fulton
Counties through 1245 PM EDT...
At 1230 PM EDT, a strong thunderstorm was over Byers Crossroads, or 9
miles north of Newnan, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Peachtree City, Tyrone, Palmetto, Whitesburg, Moreland,
Sharpsburg, East Newnan, Plant Yates, Byers Crossroads,
Arnco-Sargent, Handy, Dunaway Gardens, Cannongate, Roscoe, Thomas
Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3358 8483 3357 8481 3359 8480 3344 8454
3329 8471 3325 8495 3328 8495 3328 8496
3348 8501
TIME...MOT...LOC 1630Z 315DEG 11KT 3350 8486
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 12:45 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1245 PM EDT Thu Jul 21 2022
GAZ042-052-053-211715-
Coweta GA-Carroll GA-Heard GA-
1245 PM EDT Thu Jul 21 2022
...Strong thunderstorms will impact portions of Carroll, northern
Heard and western Coweta Counties through 115 PM EDT...
At 1244 PM EDT, a line of strong thunderstorms was along a line
extending from near Ranburne to near Clem to Newnan, and moving south
at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Carrollton, Bowdon, Mount Zion, Whitesburg, Ephesus,
Centralhatchee, Moreland, Roopville, East Newnan, Plant Yates, Seaton
Lake, Dunaway Gardens, Clem, John Tanner State Park, Blackjack
Mountain, Madras, Byers Crossroads, Arnco-Sargent and Tyus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3360 8500 3344 8469 3323 8471 3335 8512
3338 8529 3365 8534
TIME...MOT...LOC 1644Z 009DEG 14KT 3356 8536 3350 8503 3338 8480
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 1:17 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
117 PM EDT Thu Jul 21 2022
GAZ042-052-211745-
Carroll GA-Heard GA-
117 PM EDT Thu Jul 21 2022
...Strong thunderstorms will impact portions of southwestern Carroll
and northern Heard Counties through 145 PM EDT...
At 117 PM EDT, a line of strong thunderstorms was along a line
extending from near Ranburne to near Roopville, and moving south at
10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Carrollton, Franklin, Bowdon, Ephesus, Centralhatchee, Roopville,
Frolona, Lowell, Plant Wansley, Tyus, Blackjack Mountain and
Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3357 8507 3330 8499 3327 8526 3354 8532
3356 8532
TIME...MOT...LOC 1717Z 355DEG 7KT 3351 8539 3351 8514
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 1:18 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
118 PM EDT Thu Jul 21 2022
GAZ052-053-066-067-211745-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
118 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of northwestern
Meriwether, east central Heard, northeastern Troup and southwestern
Coweta Counties through 145 PM EDT...
At 118 PM EDT, a strong thunderstorm was near Powers Crossroads, or
near Newnan, moving south at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Hogansville, Grantville, Luthersville, Moreland, Lone Oak,
East Newnan, Corinth, Harrisonville, Powers Crossroads and Handy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3339 8497 3339 8478 3316 8473 3315 8503
TIME...MOT...LOC 1718Z 004DEG 10KT 3332 8489
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 1:30 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT Thu Jul 21 2022
GAZ066-067-211800-
Troup GA-Meriwether GA-
130 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of northwestern
Meriwether and northeastern Troup Counties through 200 PM EDT...
At 130 PM EDT, a strong thunderstorm was over Louise, or near
LaGrange, moving east at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
LaGrange, Greenville, Hogansville, Lone Oak, Saint Marks, Mountville,
Louise, Odessadale, Stovall, Harrisonville, Hillcrest, Big Springs
and Wares Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3298 8505 3312 8513 3318 8500 3318 8477
3304 8469 3293 8483
TIME...MOT...LOC 1730Z 281DEG 6KT 3308 8494
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 1:45 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Thu Jul 21 2022
GAZ042-052-053-211815-
Coweta GA-Carroll GA-Heard GA-
145 PM EDT Thu Jul 21 2022
...Strong thunderstorms will impact portions of southwestern Carroll,
Heard and west central Coweta Counties through 215 PM EDT...
At 145 PM EDT, a line of strong thunderstorms was along a line
extending from near Newell to Plant Wansley, and moving southeast at
10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Franklin, Ephesus, Centralhatchee, Roopville, Frolona, Lowell, Plant
Wansley, Tyus, Blackjack Mountain, Powers Crossroads and
Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3348 8502 3325 8492 3328 8527 3352 8531
TIME...MOT...LOC 1745Z 321DEG 10KT 3349 8544 3340 8504
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:06 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jul 20, 8:42 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jul 20, 9:12 PM EDT | Special Weather Statement | FFC | Banks, Hall | 33 min |
| Jul 20, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 63 min |
| Jul 21, 12:10 AM EDT | Flash Flood Warning | FFC | Gilmer | 6 hr |
| Jul 21, 6:55 AM EDT | Special Weather Statement | FFC | Catoosa, Fannin, Gilmer, Lumpkin, Murray, Towns and 3 more | 50 min |
| Jul 21, 7:44 AM EDT | Special Weather Statement | FFC | Catoosa, Cherokee, Dawson, Forsyth, Gordon, Hall and 3 more | 31 min |
| Jul 21, 8:17 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Dade, Walker | 28 min |
| Jul 21, 8:35 AM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett, Jackson, Madison | 25 min |
| Jul 21, 8:48 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd | 27 min |
| Jul 21, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Oglethorpe | 28 min |
| Jul 21, 9:17 AM EDT | Special Weather Statement | FFC | Cobb, Floyd, Paulding, Polk | 28 min |
| Jul 21, 9:32 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Oconee, Oglethorpe, Walton | 28 min |
| Jul 21, 10:05 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, DeKalb, Gwinnett, Jackson | 25 min |
| Jul 21, 10:36 AM EDT | Special Weather Statement | FFC | Haralson, Paulding | 24 min |
| Jul 21, 11:01 AM EDT | Special Weather Statement | FFC | Haralson, Paulding | 29 min |
| Jul 21, 11:25 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 35 min |
| Jul 21, 11:51 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 24 min |
| Jul 21, 12:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton | 15 min |
| Jul 21, 12:20 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jul 21, 12:30 PM EDT | Special Weather Statement | FFC | Coweta | 15 min |
| Jul 21, 12:45 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 30 min |
| Jul 21, 1:17 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jul 21, 1:18 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 21, 1:30 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Jul 21, 1:37 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 8 hr |
| Jul 21, 1:45 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jul 21, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 40 min |
| Jul 21, 2:37 PM EDT | Special Weather Statement | FFC | Heard | 23 min |
| Jul 21, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 28 min |
| Jul 21, 3:19 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 26 min |
| Jul 21, 3:27 PM EDT | River Flood Warning | FFC | Gwinnett | 2 hr |
| Jul 21, 3:30 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 21, 3:44 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 31 min |
| Jul 21, 3:58 PM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Jul 21, 4:28 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| Jul 21, 4:43 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 32 min |
| Jul 21, 5:10 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 35 min |
| Jul 21, 5:47 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 28 min |
| Jul 21, 5:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 38 min |
| Jul 21, 6:21 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 21, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 35 min |
| Jul 21, 7:04 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Jul 21, 7:37 PM EDT | Special Weather Statement | FFC | Hancock | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.